Document Detail


Ginseng: a potential cause of long QT.
MedLine Citation:
PMID:  20888003     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Ginseng is a frequently used food additive and considered to be relatively safe. Long QT syndrome can be hereditary or acquired. It presents as syncope, sudden cardiac death, or seizures. We report the novel case of a female patient without cardiovascular risk factors who developed prolonged QT with subsequent torsades de pointes during periods in which she was drinking large amounts of ginseng.
Authors:
Estelle Torbey; Nidal Abi Rafeh; Georges Khoueiry; Marcin Kowalski; Soad Bekheit
Related Documents :
17763963 - Reliability of a store observation tool in measuring availability of alcohol and select...
15745653 - Portrayals of food practices and exercise behavior in popular american films.
20974693 - Balancing the good, the bad and the better: a discursive perspective on probiotics and ...
Publication Detail:
Type:  Journal Article     Date:  2010-10-02
Journal Detail:
Title:  Journal of electrocardiology     Volume:  44     ISSN:  1532-8430     ISO Abbreviation:  J Electrocardiol     Publication Date:    2011 May-Jun
Date Detail:
Created Date:  2011-04-22     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  0153605     Medline TA:  J Electrocardiol     Country:  United States    
Other Details:
Languages:  eng     Pagination:  357-8     Citation Subset:  IM    
Copyright Information:
Copyright © 2011 Elsevier Inc. All rights reserved.
Affiliation:
Department of Internal Medicine, Staten Island University Hospital, Staten Island, New York.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  First: patient safety, second: patient safety.
Next Document:  Arrhythmogenic Munchausen syndrome culminating in caffeine-induced ventricular tachycardia.